Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Pregnant, stomach itching, reddish color. Reason?

Hi Doctor, I wife is 30 Months pregnant. We used to consult doctor once in a month. Everything is fine. Since last couple of days, it is started severe itching in her stomach . Only in the stomach. Not in any other places in the body. Stomach became reddish color now. Today we consulted doctor again and she suggested to have SGOT and SGPT blood tests. Could you please let me know what could be the reason behind on this itching? Regards, Manu
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
During pregnancy with progression of gestational age the size of uterus increases leading to stretching of the skin over abdomen.
This leads to separation of collagen fibers which causes dryness and itching.
For more details:
As liver disease can also cause severe itching better to get it done blood tests also which will rule out that possibility.
Take care.

Answered: Thu, 11 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor